JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPER-CONJUGATE HARMONIC FUNCTION ON DUAL OCTONION VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 3,  2014, pp.543-553
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.3.543
 Title & Authors
HYPER-CONJUGATE HARMONIC FUNCTION ON DUAL OCTONION VARIABLES
Lim, Su Mi; Shon, Kwang Ho;
  PDF(new window)
 Abstract
The aim of this paper is to define hyperholomorphic functions with dual octonion variables on in another way. Using condition of harmonicity, we research properties of functions of dual octonion variables in Clifford analysis.
 Keywords
Cliord analysis;hyperholomorphic function;octonion variables;dual number system;the condition of harmonicity;
 Language
English
 Cited by
 References
1.
L. Hormander, An introduction to complex analysis in several variables, North-Holland, Amsterdam. 1966.

2.
H. S. Jung, S. J. Ha, K. H. Lee, S. M. Lim and K. H. Shon, Structures of hyperholomorphic functions on dual quaternion numbers, Honam Mathematical J. 35 (2013), 809-817. crossref(new window)

3.
J. E. Kim, S. J. Lim and K. H. Shon, Regular functions with values in ternary number system on the complex Clifford analysis, Abstract and Applied Analysis. (2013) Article ID 136120, 7 Pages.

4.
J. E. Kim, S. J. Lim and K. H. Shon, Regularity of functions on the reduced quaternion field in Clifford analysis, Abstract and Applied Analysis. (2014) Article ID 654798, 8 Pages.

5.
J. E. Kim and K. H. Shon, The regularity functionson dual split quaternions in Clifford analysis, Abstract and Applied Analysis. (2014) Article ID 369430, 8 Pages.

6.
S. G. Krantz, Funtion theory of several complex variables, Am. Math. Soc, Providence. 2001.

7.
S. J. Lim and K. H. Shon, Hyperholomorphic functions and hyperconjugate harmonic functions of octonion variables, J. Inequ. Appl. 77 (2013), 1-8.

8.
K. Nono, Hyperholomorphic functions of a quaternion variable, Bull. Fukuoka Univ. Ed. 32 (1983), 21-37.

9.
K. Nono, On the octonionic linearization of Laplacian and octonionic function theory, Bull. Fukuoka Univ. Ed. 37 (1988), 1-15.